Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Stomach cramps, bloating in stomach. Taking donnatal, provided relief. Had laproscopic appendectomy. Treatment options?

3 weeks ago today i had laproscopic appendectomy . Last week when it was 2 weeks after my surgery I started having upper stomach cramps . It has only increased in cramps and pain. I started taking some Donnatal that I had left from last year and it has helped with the cramps but still feel very sore and bloated in my upper stomach. What could be going on with me?
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Gastroenterologist 's  Response
I hope you contacted the surgeon that did the laparoscopic surgery
prior to taking medications on your own. If you were given pain
medications, it is possible that you might be experiencing some side
effects. After any type of intestinal surgery, the contractions of the
intestines are a little slow and this might account for the bloating.
Also, Donnatal slows down the contractions. If the pain persists,
I would recommend contacting the surgeon who may recommend
some x-rays or scans.
Hope you feel better.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor